On the trace of a differential operator
Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 62-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_1_a14,
author = {R. F. Shevchenko},
title = {On the trace of a differential operator},
journal = {Doklady Akademii Nauk},
pages = {62--65},
year = {1965},
volume = {164},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a14/}
}
R. F. Shevchenko. On the trace of a differential operator. Doklady Akademii Nauk, Tome 164 (1965) no. 1, pp. 62-65. http://geodesic.mathdoc.fr/item/DAN_1965_164_1_a14/